Will this feeling go away?
Yes it will but I always recommend converting to a far milder Benzodiazepine like Diazepam (Valium) for about 4 weeks and then you can stop abruptly (at least I can) without any unpleasantness or otherwise nasty consequence.
Note: this is not a medical direction from me to you but my psych did it with me years ago for when I have the annual good spell and generally don't need much medication.
I'm confused, are you saying that you haven't taken Clonazepam for 4 years and you think you're still having a withdrawal feeling? If that's the problem, it's not the Clonazepam. That's been out of your system for years. You are probably just experiencing anxiety. Go to your doctor and have a talk with him.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2010 • 6 answers
Posted 13 Jan 2013 • 6 answers
Benzodiazepine Withdrawal - I have been on klonopin for 32 years originally for generalized anxiety?
Posted 1 Jan 2015 • 5 answers
Posted 1 Feb 2016 • 3 answers
Posted 8 Jul 2018 • 1 answer